Über einige Sätze der Gruppentheorie

S. Tchounikhin

Mathematische Annalen (1936)

  • Volume: 112, page 92-94
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Tchounikhin, S.. "Über einige Sätze der Gruppentheorie." Mathematische Annalen 112 (1936): 92-94. <http://eudml.org/doc/159817>.

author = {Tchounikhin, S.},
journal = {Mathematische Annalen},
language = {ger},
pages = {92-94},
title = {Über einige Sätze der Gruppentheorie},
url = {http://eudml.org/doc/159817},
volume = {112},
year = {1936},

AU - Tchounikhin, S.
TI - Über einige Sätze der Gruppentheorie
JO - Mathematische Annalen
PY - 1936
VL - 112
SP - 92
EP - 94
LA - ger
UR - http://eudml.org/doc/159817
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.